# SDR A6WA201643686

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FS 559.00+80 - 605.00 HAS 5 CORRODED FASTENER HOLES.  REPAIRED RT FLOOR SILL FROM FS 559.00+80 - 605.00 IAW REO 601R-53-00-526 & EA CRJ253-00302.
